Estimation of Correlation for Continuous Semimartingales
Version of Record online: 12 APR 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 757–771, December 2012
How to Cite
VETTER, M. (2012), Estimation of Correlation for Continuous Semimartingales. Scandinavian Journal of Statistics, 39: 757–771. doi: 10.1111/j.1467-9469.2012.00783.x
- Issue online: 21 NOV 2012
- Version of Record online: 12 APR 2012
- Received January 2011, in final form November 2011
Proof of theorem 3, proof of (20) and (21), proof of lemma 2.
|SJOS_783_sm_supporting-info.pdf||253K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.